# SDR UALA2009082002557

- Difficulty date: August 19, 2009
- Submitted: August 21, 2009
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 72,516 hours, 11,857 cycles
- Engine: Pwa PW4060
- System (JASC): 2440 · External Power System
- Part: Fuse
- Part number: 276005
- Condition: Malfunctioned
- Location: External Power
- Component: Bpcu
- Component part number: 734285D
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PER CREW ACFT WILL NOT ACCEPT GROUND POWER.  REPLACED BUS POWER CONTROL UNIT.  REPLACED ONE INTERLOCK FUSE, GND INDICATION OF EXTERNAL PWR NORMAL.
